# SDR DL757100936

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 33,910 hours, 12,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 33D EMERGENCY SEAT MOUNTED LIGHTS INOPERATIVE.  RE-LAMPED 33D AND 40D WITH NO HELP.  DEFERRED PER MEL 33-51-03.  ON 4/18/10 TPA REPLACED LIGHT ASSEMBLY AND SECURED WIRING AT 40D.  OPS CHECKED GOOD.
